Is it usual for it to make you feel drunk and slurred speech when speaking?

Question is Closed Report Mark as Favorite

Answers (1)

16 Nov 2009

Yes, these are the common side effects of Fioricet. However, if it is really bothersome please only take it at night so that you can recover while sleeping.

Other known side effects of Fioricet are:

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Stop using Fioricet and call your doctor at once if you have any of these serious side effects:
fast, pounding, or uneven heartbeat; feeling light-headed or short of breath; nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes); or easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms.

Expand...

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I take 1mg of klonopin at night for restless leg(really helps) and I take fioricet during day for?

... migraines-but seem like when i speak my tongue feels thick and speech slurred slightly-i used to take fioricet all the time and never had prob. ...

1 answer 26 Oct 2009

Long Term Effects of Geodon?

Has anyone had long term side effects of Geodon. I have been of of the medicine for 5 weeks. I have had slurred speech for six months (assumed it was ...

4 answers 4 Mar 2010

Can high coumadin levels or high PT/INR cause confusion, slurred speech and eventual passing out?

Heart Disease - I have had, on two separate occasions, very high coumadin levels, and it manifested... itself as confusion, slurred speech and ...

9 answers 18 Oct 2010

Is Fioricet considered a narcotic or controlled substance?

great for curing tension headaches, but makes me feel a little drunk.

3 answers 16 Dec 2012

I have been suffering from very bad slurred speech for the past 4 months after having had three?

... botox injections in one year for achalasia. Has anyone suffered slurred speech for more than a year?

0 answers 1 Nov 2014